# SDR SWAA2023090584423

- Difficulty date: July 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SLAT 2 OUTBOARD AUXILIARY SLAT TRACK AT LT WING 2023-470092<[01] REPLACED ANGLE LOCATED SLAT 2 OUTBOARD AUXILIARY SLAT TRACK AT LT WING IAW B737-700 SRM 51-10-02 ITWM 9 AND SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED SLAT 2 OUTBOARD AUXILIARY SLAT TRACK AT LT WING IAW B737-700 SRM 51-40-02;[03] CORRECTED STEP 1  REPLACED ANGLE LOCATED SLAT 2 OUTBOARD AUXILIARY SLAT TRACK AT LT WING IAW B737-700 SRM 51-40-02
